# SDR CALA2021010600017

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,926 hours, 32,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fault Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN.  APU, COMPLIED WITH MEL  TOM CQC REV PERFORMED.  ACCOMPLISHED FDU APU TEST "TEST OK", NO PREVIOUS, ALL OK.
